Drug interactions between dipyridamole and enoxaparin
Interactions between your drugs
Applies to: dipyridamole and enoxaparin
Using dipyridamole together with enoxaparin may increase the risk of bleeding, including severe and sometimes fatal hemorrhage. Talk to your doctor if you have any questions or concerns. Your doctor may already be aware of the risks, but has determined that this is the best course of treatment for you and has taken appropriate precautions and is monitoring you closely for any potential complications. You should seek immediate medical attention if you experience any unusual bleeding or bruising, or have other signs and symptoms of bleeding such as dizziness; lightheadedness; red or black, tarry stools; coughing up or vomiting fresh or dried blood that looks like coffee grounds; severe headache; and weakness. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: dipyridamole
Caffeine may interfere with the effects of dipyridamole in dilating the arteries. You should avoid caffeine-containing products for at least 24 hours before an imaging procedure involving dipyridamole given by injection. However, no special precaution is necessary if you are taking dipyridamole orally for maintenance.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.